MathSciNet Relay Station
MathSciNet bibliographic data
MR2114960 (2005h:35339) 35Q72 (74D10 74F05 74H20 74N99)
Pawłow, Irena; Zajaczkowski, Wojciech M. Global existence to a three-dimensional non-linear thermoelasticity system arising in shape memory materials. Math. Methods Appl. Sci. 28 (2005), no. 4, 407–442.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement